# SDR R61A20100121

- Difficulty date: March 14, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 14,910 hours, 10,869 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE LANDING GEAR WOULDN'T RETRACT AFTER TAKEOFF FROM PHL, DECLARED AN EMERGENCY AND RETURNED TO FIELD AT PHL AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND PERFORMED A GEAR SWING PER EMB AMM AND OPS CHECK GOOD.  A/C WAS THEN RELEASED BACK INTO SERVICE.
